By Topic

Global stability analysis for delayed neural networks via an interval matrix approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Li, C. ; Sch. of Comput., Hangzhou Dianzi Univ. ; Liao, X. ; Huang, T.

Global asymptotic stability for a general class of neural networks with delays is reduced to that for interval linear delayed differential equations under the assumption of Lipschitz continuity. By employing Lyapunov-Krasovskii theory, the problem is further reduced to that of Hurwitz stability of interval matrices. Based on the later theory, several new sets of stability criteria for neural networks with constant delays are derived. This demonstration and comparison with recent results show that the present results are new stability criteria for the investigated neural network model

Published in:

Control Theory & Applications, IET  (Volume:1 ,  Issue: 3 )